# SDR ASAA2023071844114

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,498 hours, 8,916 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND SHORT TERM FAULT #75-30452 " VBV POSITION DISAGREE" ON ENG 2. GROUNDED - YES. (RESOLVED ON W/O: 1962312 TASKCARD: N/R-00001 ) PERFORMED VBV ACTUATOR TEST ON #2 ENGINE REF FIM 75-32 TASK 803 ACTUATOR TEST PASS NO FAULTS NOTED. C/W AMM 73-21-00-700-804-F00 EEC TEST NO CURRENT FAULTS NOTED. THIS CORRECTIVE ACTION CLEARS PLT, SEAMC JEREMY NOTFIED.
